# SDR YENA201802040897

- Difficulty date: February 4, 2018
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N216JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000026
- Aircraft time: 33,404 hours, 21,137 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 19033065009
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BASIC 6 CHECK AT SAL, REPORTED A CRACK ON THE LT WING LOWER SKIN (P/N 190-33065-009) AT RIB 10+1", AS SHOWN IN THE REF /1/ EA. THE CRACK WAS REMOVED BY MEANS OF REF. /4/ SRM, HOWEVER, CUTOUT DIMENSIONS WERE NOT WITHIN THE LIMITS. ADDITIONALLY, WHILE ACCOMPLISHING HFEC INSPECTION PER E190 NDT PART 1, 51-00-00-916-802-A, TWO ADDITIONAL CRACKS WERE FOUND COMMON TO HOLES OF A REPAIR AREA. AFTER OVER-SIZING THE HOLES, CRACKS WERE REMOVED. SEE REF. /1/ EA FOR ADDITIONAL INFORMATION.  WAS CONTACTED TO ASSESS THE WORK ACCOMPLISHED AND INFORM IF ACCEPTABLE.  PROVIDED REF. /2/ ETD WHICH PROVIDES INSTRUCTIONS TO REMOVE AND DISCARD ALL AFFECTED FASTENERS, CUT OUT THE DAMAGE (AS WAS ALREADY DONE), PERFORM HFEC INSPECTION, FABRICATE A FILLER AND A DOUBLER AND INSTALL; THIS REPAIR IS APPROVED PER REF. /2/ ETD. THIS REPAIR IS CATEGORIZED AS PERMANENT REPAIR AND IS CLASSIFIED AS MAJOR.
